# SDR SWAA2014082531144

- Difficulty date: August 21, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 65,248 hours, 53,133 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 002100
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR LOWER EDGE FRAME AT AFT LOWER CORNER STOP FITTING CRACKED.  R & R DOOR IAW AMM.
